Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
156 Doctors are Online

Neuropathy in feet, diabetes, have dizziness and lightheadedness on standing, enervation. Cause?

58 years old...widow maker 4 years ago. Not treated...not diagnosed. I was told I had about 5 years, 4 years ago. Dizzy and light headed when I stand up.... BP 100/80 and heart rate of 120. Sitting, BP of 150/85...heart rate of 70. Neuropathy in feet ...type II diabetic. I am 5 9 and about 150 lbs. Stay tired and no energy. Arms get tired while washing my hair in the shower.
Asked On : Mon, 29 Oct 2012
Answers:  1 Views:  55
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Endocrinologist 's  Response
Hi Micheal.

You have what is known as orthostatic hypotension because of autonomic neuropathy which is not uncommon with diabetes. There are certain drugs which can help you with this (this can be prescribed by your doctor). You can start off by taking some multivitamins & Conenzyme Q10 (a health supplement) on your own. When you do get up dont try to get up suddenly , take a little time for switching from sitting to standing up position.

Hope I have answered your query. If you have any further questions I will be happy to help


Dr. Om Lakhani

Consultant Diabetologist
Answered: Mon, 29 Oct 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor